Topological sequence entropy of $\omega$–limit sets of interval maps
José S. Cánovas
Discrete & Continuous Dynamical Systems - A 2001, 7(4): 781-786 doi: 10.3934/dcds.2001.7.781
Let $S$ be an increasing sequence of positive integers and let $\omega$ be an $\omega$–limit set of a continuous interval map $f$. We prove that $h_S(f|\omega) = 0$ if $h(f) = 0$, where $h_S(f)$ denotes the topological sequence entropy of $f$.
keywords: interval maps chaos. Topological sequence entropy $\omega$–limit sets

Year of publication

Related Authors

Related Keywords

[Back to Top]